

April 5, 2023 6:00PM – 8:00PM

Community Development/Engineering Services Building – 51 Winburn Way

6:00PM CALL TO ORDER

Hovenkamp called the meeting to order at 6:05 pm

Committee members present:	Council Liaison:
Shostrom	Mayor Tonya Graham - ABSENT
Hovenkamp	Staff Present:
Bonetti	Derek Severson; Senior Planner
Von Chamier	Regan Trapp; Admin Support
Scharen	
Whitford	
Repp	
Committee members absent:	Skibby
	Emery

READING OF LAND ACKNOWLEDGEMENT

Land Acknowledgement was read by Hovenkamp

"We acknowledge and honor the aboriginal people on whose ancestral homelands we live, —the Ikirakutsum Band of the Shasta Nation, including the original past indigenous inhabitants, as well as the diverse Native communities who make their home here today. We also recognize and acknowledge the Shasta village of K'wakhakha — "Where the Crow lights"—that is now the Ashland City Plaza."

(6:05) APPROVAL OF AGENDA (5 min)

• Committee members suggested amendments to Agenda.

Von Chamier/Repp m/s to approve the agenda of April 5, 2023. ALL AYES. Motion passed.

(6:10) APPROVAL OF MINUTES (5 min)

Meeting of March 8, 2023

Repp/Bonetti m/s to approve the minutes of March 8, 2023. ALL AYES. Motion passed.

(6:15) PUBLIC FORUM (15 min)

There was no one in the audience wishing to speak.

(6:30) LIAISON REPORTS (5 min)

Mayor Graham was absent, so no report was given.

Severson gave the staff report.

• All positions in Comm-Dev are filled and the director's position will be announced as soon as a final decision is made.

(6:40) DISCUSSION ITEMS (10 min)

HPW - Event schedule and nominations list review

- Deadline for blurbs/events is May 1st.
- Talk about individual awards for Historic Preservation.
 - Recognition of service for Keith Swink and Tom Giordano will be given.
- What are the events planned?
 - There have been assurances from PW that one medallion will be placed before Historic Preservation Week. This will be included in the HPW tour.
 - Peter Finkle and Dale Shostrom will conduct a tour during HPW. They could offer one weekday tour and one weekend day tour. Social hour to be planned at 4:30 at Skout after the tour. We need dates/times for this as soon as possible.
 - Trapp to put out news blurbs to local papers, chamber website, City of Ashland Facebook page, locals guide and website.
 - Trapp will create a brochure of events to hand out to the public once all activities are finalized.

Review Board sign ups (2PM-3PM on Thursdays in Lithia Room)

- Committee to notify homeowners by sending letters to homes in historic districts. Bonetti and Repp will work on researching properties and putting together a form letter to present at the next meeting. Committee will send letters to homeowners in historic district every 6 months. Severson to check on postage cost for the letters.
- Severson will email the review board comment sheet to all committee members.

April 20 th	Shostrom, Scharen,
April 27 th	Von Chamier, Repp, Hovenkamp



Proposed HPAC priorities for 2023.

- Review attachment A of the March 8th Draft Mins in preparation for this discussion.
 - Can the Committee use the same model for fundraising that the Parks Foundation uses?
 - Can the Committee get some alternative funds from the TOT tax?
 - Could the Committee get an intern from SOU to help digitize records?
 - Prioritize achievable goals for the Committee (rank them).

Shostsrom/Repp m/s to limit meetings to an hour if there are no planning actions.

ALL AYES. Motion Passed

Shostrom/Von Chamier m/s to rank HPAC priorities (and make notes) to be discussed at the next regular meeting. ALL AYES. Motion Passed

(7:20) INFORMATION ITEMS

There was nothing to discuss.

ADJOURNMENT

Next meeting is scheduled for May 3, 2023, at 6:00pm at, 51 Winburn Way There being no other items to discuss, the meeting adjourned at 7:35pm Respectfully submitted by Regan Trapp